# SDR EIAA9510

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT ENG 'ROLLED BACK' AND STAGNATED.  FUEL FLOW WAS NORM, HIGH EGT, LOW N1 AND N2 WITH NO RESPONSE WITH THROTTLE.  INFLIGHT SHUTDOWN CHECKLIST AND INFLIGHT START CHECKLIST WITH ENG OPERATING NORM.  (EGT 805 DEGREES, EPR .80, N1 24 PERCENT, N2 48 PERCENT)  EGT WITHIN OPERATING LIMITS.  CARRIED OUT WINDMILL INSPECT PER MM 72-00-00, PG 682R.  ALL CHKS FOUND SATISFACTORY.  ACCOMPLISHED IDLE RUN.  ALL PARAMETERS NORM.  EPR 1.015, N1 25 PERCENT, EGT 419, FF 1.5, N2 62 PERCENT CARRIED OUT BLEED SHIFT CHK.  FOUND SATISFACTORY, TANDEM BLEED CLOSED AT 1.22 EPR, THRUSTS LEVER RESPONSE NORM.  ALL BLEED SHIFTS NORM.  VISUALLY INSP ALL BLEED PORTS, INLET AND EXHAUST.  FOUND SATISFACTORY.  ENG OPERATED NORM.  (M)
